# SDR CALA2022011000084

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 110,397 hours, 17,107 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: NA
- Condition: Corroded
- Location: Aft Cargo Comp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7154 AFT CARGO COMPT - FLOOR BEAM BOTTOM SIDE SEVERAL ANCHOR NUT AREA CORROSION FOUND AT STA1329 BTN RBL16"-RBL29" AS MARKED. TRANSFER REF. NON - ROUTINE ZHF513877 AND ORIGINATED BY EMP V896820 AFT CARGO COMPT STA1329 BETWEEN LBL43 AND RBL43 FLOOR BEAM UPPER CHORD REPLACED AS PER SRM51-10-02 AND INSTALLED AS PER SRM51-40-02. ATTACHED FORM 44-0008 ITEM1-28 ACCOMPLISHED. WORK ACCOMPLISHED BY MECHANIC V897467, AND INSPECTED BY V912779 ADD EMP:V912779 RII ACCOMPLISHED BY V896825, CM LUI, HX146276
